Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access September 1, 2005

Corrections for “The closure diagram for nilpotent orbits of the split real form of E 8”

Dragomir Đoković
From the journal Open Mathematics

[1] B. Arbour and D.Ž. Đoković: “On semiregular nilpotent orbits in simple Lie algebras of type D”, J. Algebra Appl., Vol. 3, (2002), pp. 341–356. http://dx.doi.org/10.1142/S021949880200025210.1142/S0219498802000252Search in Google Scholar

[2] D.Ž. Đoković: “The closure diagram for nilpotent orbits of the split real form of E 8”, CEJM, Vol. 4, (2003), pp. 573–643. Search in Google Scholar

[3] T. Kimura: Introduction to prehomogeneous vector spaces, Translation of Mathematical Monographs, Vol. 215 Amer. Math. Soc., Providence, 2003. Search in Google Scholar

Published Online: 2005-9-1
Published in Print: 2005-9-1

© 2005 Versita Warsaw

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Scroll Up Arrow